# SDR C2XA08IA232

- Difficulty date: October 25, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 6,881 hours, 3,682 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C74
- Part serial: 11BA326
- Condition: Failed
- Location: Fuel System
- Part time: 6,881 hours, 3,682 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH - FLIGHT 2196, THE CREW ABORTED TAKEOFF AT 60KIAS DUE TO E2 LOW FUEL PRESSURE MESSAGE ON EICAS.  MAINTENANCE PLACED THE FUEL PUMPS ON MEL 28-21-01 CAT C CTL 157306, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 10/28/08 THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED ELECTRIC FUEL PUMP 2B, OPERATIONALLY CHECKED WITH NO DEFECTS, CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
